| Model Number |
133S-MX-15-T |
| Medical Device Problem Codes |
Deflation Problem (1149); Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Seroma (2069)
| Date of Event |
11/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported unknown side "noticed a hole in the seam".Device was explanted and replaced with a backup.
Event or Problem Description
Healthcare professional reported left side "noticed a hole in the seam".Healthcare professional additionally reported left side "some serous fluid within the tissue expander.".
Additional Manufacturer Narrative
In response to fda report number: (b)(4).Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed opening device in the stable base-shell bond edge side assessed as an unidentified (tear) opening.Shell thickness within specification).Use error: unable to confirm as it is a medical event not related to the device.Additional observations: white particles observed in the surface of the shell.No further actions are required as the device was implanted.Additional, changed, and/or corrected data: b5, d6a, d9, e4, g2, h3, h6.The event of "seroma" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed opening device in the stable base-shell bond edge side assessed as an unidentified (tear) opening.Shell thickness within specification).Use error: unable to observe as it is related to the time implanted and is not related to the device.Seroma: unable to observe as it is a medical event not related to the device.Additional observations: white particles observed in the surface of the shell.No further actions are required as the device was implanted.
Event or Problem Description
Healthcare professional reported left side "noticed a hole in the seam".Later, healthcare professional reported that there was no mention of seroma on operating procedure report; therefore, seroma was removed as an event.